# SDR 96UAL900347

- Difficulty date: May 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N384UA
- Make and model: Boeing 737322
- Aircraft serial: 24659
- Engine: Ge CFM56*
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Part number: 65445516
- Condition: Inoperative
- Location: Nr 2 Le Flap
- Stage of operation: CL
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

FLIGHT CREW VISUAL VERIFICATION THAT THE NUMBER TWO LEADING EDGE FLAP WAS HANGING UP IN THE EXTENDED POSITION.  *S/D*  NUMBER TWO LEADING EDGE FLAP ACTUATOR MALFUNCTIONED.  REPLACED ACTUATOR AND SYSTEM CHECKED OK.
